Impulsive Fractal Sturm–Liouville Equations

No Thumbnail Available

Date

2025

Journal Title

Journal ISSN

Volume Title

Publisher

Springer

Abstract

In this study, impulsive fractal Sturm–Liouville problems are considered. Firstly, the symmetric operator corresponding to the problem is obtained. Later, an existence theorem is proved. Finally, an eigenfunction expansion is obtained. © 2025 Elsevier B.V., All rights reserved.

Description

Keywords

Discontinuous Equations, Eigenfunction Expansions, Fractal Differential Equations, Green’s Functions, Existence Theorem, Fractals, Liouville Equation, Mathematical Operators, Sturm-Liouville Equation, Sturm-Liouville Problem, Symmetric Operators, Eigenvalues and Eigenfunctions

Turkish CoHE Thesis Center URL

WoS Q

N/A

Scopus Q

Q4

Source

Springer Proceedings in Mathematics and Statistics

Volume

501 PROMS

Issue

Start Page

187

End Page

205
Google Scholar Logo
Google Scholar™